# SDR AALA2000757

- Difficulty date: April 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT HORIZ STABILIZER SUPPORT LUG PLATES ON VERTICAL STABILIZER CORRODED BEYOND LIMITS.  REMOVED AND REPLACED ALL 4 RIGHT STABILIZER HINGE SUPPORT LUG PLATES SRM 51-01.  (M)
